# SDR SWAA111783

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 78,412 hours, 58,427 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573730
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT WING NR 3 SPOILER DELAMINATED.  REPAIRED SPOILER PER SRM.
